# SDR ASAA0080636

- Difficulty date: October 6, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA PRIOR TO FLIGHT 328 THE EMERGENCY EXIT FLOOR TRACK LIGHTS IN THE FIRST CLASS CABIN WERE FOUND TO BE INOPERATIVE. RECONNECTED WITING AND THE LIGHTS OPERATED NORMALLY.
